# SDR 95ZZZX2016

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 33,357 hours
- Stage of operation: AP
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

FLL/ATL - FLT 128 - ON FINAL APPROACH, LEFT THRUST REVERSER UNLOCK LIGHT ILLUMINATED AND CREW FELT HEAVY VIBRATION FROM THE TAIL OF THE AIRCRAFT.  REMOVED AND REPLACED NR 1 ENGINE.
